CHEST PAIN!!!

Week... um... four? maybe... of the Citalopram withdrawal. I have literally stopped counting because I am in such a bad place right now. Just to top things off, I started getting breathless at the slightest bit of movement (even walking to my toilet and back) and feeling like an elephant was sitting on my chest. I have a chest infection. Apparently, as well as the chest infection, I have damaged tendons/ligaments on my left side ribs because of where one of my most violent tics has been whacking it. I am now on ibu profein.

I would seriously urge parents to think carefully before they put their child on medications for Tourettes or anxiety or depression. I know sometimes it can seem like the easy way to solve the problems, but as I have found out it is not. If my doctor had told me, 7 years ago, that I was going to suffer like this when I come off the medication, I would never have taken it in the first place. Doctors need to offer better options such as therapy for depression BEFORE resorting to drug treatment. If you do go down the drug route, make sure you don't get 'lost' from the system too. I moved so many times while on the Citalopram that each new GP/psychiatrist had no idea how long I had been on it.

As for the aripiprazole suggestion... I might just tell the neurologist where to stick it...

2 Replies

oldestnewest
  • is the chest pain because of the citalopram withdrawal or is it just poor fortune to have a chest infection while you happen to be reducing meds?

  • Complete coincidence unfortunately, although I suspect the Citalopram withdrawal has lowered my immune system somewhat.

You may also like...